Baclofen

discuss symptoms related to arms, legs, torso and neck; solutions and what works for you

Moderators: marieke, jlubin

Baclofen

Postby maryjanebloomh » Mon Mar 22, 2010 5:54 pm

I have had TM since June 09. I have been taking Baclofen every since. I quit taking it because it intensived the spasms and was painful. The doctors agreed to quit. Has any one experience this kind of reaction? last November I told them that It did that. it intensived the spasms and was painful. The spasms didn't go away. Any suggestions?

Love, Mary Jane
maryjanebloomh
 
Posts: 2
Joined: Sun Sep 27, 2009 12:18 pm

Re: Baclofen

Postby marieke » Tue Mar 23, 2010 7:46 am

You could try Zanaflex instead. I take both, Zanaflex takes a bit of getting used to. You have to titre up to a desired dosage slowly and you feel tired/dizzy at first, but once your body gets used to it it works well.
Marieke RN (TM at T1 March 18, 2004 @ age 28 )
http://nurse-to-be08.blogspot.com/
User avatar
marieke
Site Admin
 
Posts: 1067
Joined: Tue Apr 05, 2005 6:19 pm
Location: Montreal, Canada

Re: Baclofen

Postby maryjanebloomh » Mon Aug 16, 2010 7:14 pm

I hadn't seen your reply. till now. I am on it now. You say it should take a little time to get used to it?
I have to order more of the Zanaflex. First 60 are gone. Need more, should have called today.
I am taking the generic. tizanidine, is that the same.

My problem mainly is retaining fluid. I had fractured my ankle and couldn't take therapy. While having the cast, it helped me to learn to balance myself..

It may have a problem that is making this spasms. Hope to have it checked out this week. I also have a problem with my hip. One said it was sciatica the other said sacroiliac.
There were time during this last year that spasticity didn't brother me. I don't remember if I was taking baclofen. I think it was bothering me when I was in for therapy at the on set of this, and I didn't know any better. (I mean that I intensified the spasms and it hurt.)
thanks for the advice. My foot is better but it swells up yet.

love Mary Jane
maryjanebloomh
 
Posts: 2
Joined: Sun Sep 27, 2009 12:18 pm

Re: Baclofen

Postby Milk » Mon Jul 09, 2012 8:53 am

maryjanebloomh wrote:I have had TM since June 09. I have been taking Baclofen every since. I quit taking it because it intensived the spasms and was painful. The doctors agreed to quit. Has any one experience this kind of reaction? last November I told them that It did that. it intensived the spasms and was painful. The spasms didn't go away. Any suggestions?

Love, Mary Jane


How many mgs of Baclofen were you taking? My spasms have been returning with a vengeance and I was wondering if this was because of medication too.
Milk
 
Posts: 3
Joined: Mon Jul 09, 2012 8:29 am
Location: Portland, OR


Return to Muscle Spasms, weakness or paralysis

Who is online

Users browsing this forum: No registered users and 0 guests

cron